# SDR CALA2015082700708

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 17,303 hours, 5,821 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Horiz Stab
- Part time: 17,273 hours, 5,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STAB TRIM FAILED AFTER TAKEOFF.  R & R OF STAB TRIM MOTOR IAW FORM 44-0008.  OPERATIONS CHECKED NORMAL IAW AMM 27-41-71.
